Embedding Cantor sets in a manifold, Part II: An extension theorem for homeomorphisms on Cantor sets
Fundamenta Mathematicae, Tome 65 (1969) no. 2, pp. 147-151
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_65_2_147_151,
author = {R. Osborne},
title = {Embedding {Cantor} sets in a manifold, {Part} {II:} {An} extension theorem for homeomorphisms on {Cantor} sets},
journal = {Fundamenta Mathematicae},
pages = {147--151},
year = {1969},
volume = {65},
number = {2},
doi = {10.4064/fm-65-2-147-151},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-65-2-147-151/}
}
TY - JOUR AU - R. Osborne TI - Embedding Cantor sets in a manifold, Part II: An extension theorem for homeomorphisms on Cantor sets JO - Fundamenta Mathematicae PY - 1969 SP - 147 EP - 151 VL - 65 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-65-2-147-151/ DO - 10.4064/fm-65-2-147-151 LA - en ID - 10_4064_fm_65_2_147_151 ER -
%0 Journal Article %A R. Osborne %T Embedding Cantor sets in a manifold, Part II: An extension theorem for homeomorphisms on Cantor sets %J Fundamenta Mathematicae %D 1969 %P 147-151 %V 65 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-65-2-147-151/ %R 10.4064/fm-65-2-147-151 %G en %F 10_4064_fm_65_2_147_151
R. Osborne. Embedding Cantor sets in a manifold, Part II: An extension theorem for homeomorphisms on Cantor sets. Fundamenta Mathematicae, Tome 65 (1969) no. 2, pp. 147-151. doi: 10.4064/fm-65-2-147-151
Cité par Sources :